| Catalog Number |
0117070 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994); Hernia (2240); Injury (2348); Disability (2371)
| Date of Event |
04/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made regarding the bard/davol perfix plug (device #1) used to treat the patient.No lot number has been provided therefore a review of the manufacturing records is not possible.This emdr represents the bard/davol perfix plug (device #1).The patient's attorney did not make any allegations regarding the implanted bard/davol 3dmax light device.Should additional information be provided a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that on (b)(6) 2013, the patient underwent surgery for implant of an unspecified bard/davol perfix plug (device #1).It is alleged that on (b)(6) 2019, the patient underwent surgery for implant of an unspecified bard/davol 3dmax light.As reported, the patient is only making a claim for an adverse patient outcome against the perfix plug (device #1).As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient.".
Additional Manufacturer Narrative
At this time no conclusions can be made regarding the bard/davol perfix plug (device #1) used to treat the patient.No lot number has been provided therefore a review of the manufacturing records is not possible.Addendum: h11: this supplemental emdr is submitted to document additional information provided and to correct the brand name and pma/510(k).Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jun-2012) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges that on (b)(6) 2013, the patient underwent surgery for implant of an unspecified bard/davol perfix plug (device #1).It is alleged that on (b)(6) 2019, the patient underwent surgery for implant of an unspecified bard/davol 3dmax light.As reported, the patient is only making a claim for an adverse patient outcome against the perfix plug (device #1).As reported, the attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." addendum per additional information provided: (b)(6) 2013 - patient was diagnosed with right inguinal hernia thereby underwent open repair with implant of perfix plug light (device 1).Per op notes, ¿an indirect hernia sac was noted and dissected free.A perfix plug light (device 1) was placed and sutured.¿ (b)(6) 2019 - patient was diagnosed with recurrent right inguinal hernia with pain thereby underwent robotic assisted laparoscopic repair with excision of perfix plug light (device 1) and implant of 3dmax light (device 2).Per op notes, ¿the old mesh plug (device 1) was noted was adherent to cord structures and vas deference were taken down.The prior mesh (device 1) was excised entirely.The direct hernia sac was noted and reduced.A 3dmax light (device 2) was placed and sutured.¿.